Advanced search
Start date
Betweenand
(Reference retrieved automatically from SciELO through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

A Note on Quadrangular Embedding of Abelian Cayley Graphs

Full text
Author(s):
J.E. STRAPASSON ; S.I.R. COSTA ; M. MUNIZ
Total Authors: 3
Document type: Journal article
Source: TEMA (São Carlos); v. 17, n. 3, p. 331-340, Dez. 2016.
Abstract

ABSTRACT. The genus graphs have been studied by many authors, but just a few results concerning in special cases: Planar, Toroidal, Complete, Bipartite and Cartesian Product of Bipartite. We present here a general lower bound for the genus of a abelian Cayley graph and construct a family of circulant graphs which reach this bound. (AU)

FAPESP's process: 13/25977-7 - Security and reliability of Information: theory and practice
Grantee:Marcelo Firer
Support type: Research Projects - Thematic Grants
FAPESP's process: 11/01096-6 - Discrete mathematics: lattices, codes and cryptography
Grantee:João Eloir Strapasson
Support type: Regular Research Grants
FAPESP's process: 07/00514-3 - Geometry and codes theory
Grantee:João Eloir Strapasson
Support type: Scholarships in Brazil - Post-Doctorate